# SDR UIEA2011080200422

- Difficulty date: August 2, 2011
- Submitted: August 6, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/A6 CHECK, INSPECTION DETECTED 2 EA CRACKS, APPROX 0.50 INCH LONG RUNNING INBD AND 1.8 INCHES LONG RUNNING OTBD AT S-23L CUTOUT AND ANOTHER CRACK APPROX 0.50 INCH LONG, RUNNING INBD AT S-24AL CUTOUT ON THE LT SIDE, BS 380 FRAME.
